# SDR RAIA00509032

- Difficulty date: September 20, 2005
- Submitted: September 25, 2005
- Operation: Air carrier
- Aircraft: N846HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500855
- Aircraft time: 2,366 hours, 2,203 cycles
- Engine: Allsn AE3007A
- Engine time: 2,366 hours, 2,203 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 8030 - DEN - NR 2 ENGINE NO DISPATCH DISPLAYED ON THE EICAS.  MAINTENANCE REMOVED AND REPLACED THE NR 4 PO SENSOR.
